Urmăriți
Umi Mahnuna Hanung
Titlu
Citat de
Citat de
Anul
Bounded convergence theorem for abstract Kurzweil–Stieltjes integral
G Antunes Monteiro, UM Hanung, M Tvrdý
Monatshefte für Mathematik, Springer, Austria [https://doi.org/10.1007 …, 2016
152016
On the relationships between Stieltjes type integrals of Young, Dushnik and Kurzweil
UM Hanung, M Tvrdý
Mathematica Bohemica, Czech Republic [http://dx.doi.org/10.21136/MB.2019 …, 2019
52019
Role of the Harnack Extension Principle in the Kurzweil-Stieltjes Integral
UM Hanung
arXiv preprint arXiv:2207.04426, 31, 2022
2022
On the Relationships Between Stieltjes Type Integrals
UM Hanung, M Tvrdý
onthe Q ualitative T heoryof D ifferential E quations QUALITDE–2017, 60, 2017
2017
Bounded convergence theorem for abstract Kurzweil-Stieltjes integral
GA Monteiro, UM Hanung, M Tvrdy
Monatshefte für Mathematik, Springer, Austria 180 (3), 409-434, 2016
2016
New Convergence Theorem for the Abstract Kurzweil–Stieltjes Integral
GA Monteiro, UM Hanung, M Tvrdý
on the Qualitative Theory of Differential Equations QUALITDE–2014, 109, 2014
2014
Integral Henstock-Stieltjes dan Integral Henstock-Darboux-Stieltjes
UM HANUNG
Universitas Gadjah Mada, 2005
2005
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–7